# SDR REXA100900049

- Difficulty date: May 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 20,462 hours, 17,952 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5/11/2009 ACFT 8423C FLIGHT NR 2132 MCI/MSP, ON APPROACH WHEN FLAPS SELECTED DOWN FAILED AT 20 DEGREES.  FLIGHT CREW REPORTED TO MAINTENANCE THAT THEY MISTAKENLY MOVED THE FLAP SELECTOR A SECOND TIME BEFORE THE FLAPS REACHED THE FIRST SELECTED DEGREE SETTING.  THIS ACTION WILL RESULT IN A "FLAPS FAIL" MESSAGE.  MAINTENANCE TROUBLESHOT FLAP SYSTEM IAW FIM PER AD 2009-06-12 PARA (H)(6)(I), NO DEFECTS FOUND.
